# SDR ASAA0310494

- Difficulty date: June 2, 2003
- Submitted: November 7, 2003
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC15201430
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING SCHEDULED C-CHECK, FOUND THE SEAT TRACK AT FUSELAGE STATION 727-727B, RIGHT BUTTOCK LINE 60 CORRODED.  REPLACED SEAT TRACK PER SRM.  (M)
